Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 126, Number 3

All articles in this issue are freely accessible.

Topological modules. Banach algebras, tensor products, algebras of kernels
Jesús Gil de Lamadrid.
Trans. Amer. Math. Soc. 126 (1967), 361-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205104
Oscillating sequences modulo one
Underwood Dudley.
Trans. Amer. Math. Soc. 126 (1967), 420-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209250
Some characterizations of systems of linear differential equations having regular singular solutions
Donald A. Lutz.
Trans. Amer. Math. Soc. 126 (1967), 427-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206370
Some properties of $p(n)$ and $c(n)$ modulo powers of $13$
A. O. L. Atkin and J. N. O’Brien.
Trans. Amer. Math. Soc. 126 (1967), 442-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214540
Extremal length and conformal capacity
William P. Ziemer.
Trans. Amer. Math. Soc. 126 (1967), 460-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210891
The strict topology and compactness in the space of measures. II
John B. Conway.
Trans. Amer. Math. Soc. 126 (1967), 474-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206685
On the theory of exponential groups
Lajos Pukánszky.
Trans. Amer. Math. Soc. 126 (1967), 487-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209403
Simple-connectivity and the Browder-Novikov theorem
M. Kervaire and A. Vasquez.
Trans. Amer. Math. Soc. 126 (1967), 508-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208602
Invariants of Pfaffian systems
Robert B. Gardner.
Trans. Amer. Math. Soc. 126 (1967), 514-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211352
On analytic functions which have algebraic values at a convergent sequence of points
D. L. Hilliker.
Trans. Amer. Math. Soc. 126 (1967), 534-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204365